Volume 24, Number 3, September 2010


1. C. Tunc
   On the stability and boundedness of solutions of nonlinear  third order differential equations with delay, 1—10

DOI: 10.2298/FIL1003001T

2. M. Abbas and D.  Ilic
Common fixed points of generalized almost nonexpansive mappings, 11—18 

DOI: 10.2298/FIL1003011A

3. S. Jablan, Lj. Radovic and R. Sazdanovic
Tutte and Jones polynomials of link families, 19—33 

DOI: 10.2298/FIL1003019J

4. M. K. Aouf and B. A. Frasin
Properties of some families of meromorphic multivalent functions involving certain linear operator, 35—50  

DOI: 10.2298/FIL1003035A

5. B. Bede, L. Coroianu and  Sorin G. Gal
  Approximation and shape preserving properties of the nonlinear Favard-Szasz-Mirakjan operator, 55—72  

DOI: 10.2298/FIL1003055B

6. I. Ilic
Weak convergence of product of sums of independent variables with  missing values,  73—81  

DOI: 10.2298/FIL1003073I

7. Y.  M.  Han and J.  E.  Lee
   Local spectral properties for the Helton  class  of an operator, 83—93

DOI: 10.2298/FIL1003083H

8. S. Uddin, V. A. Khan and K. A. Khan
A note on warped product submanifolds  of cosymplectic manifolds,
DOI: 10.2298/FIL1003095U

9. S. A. Mohiuddine and M. Aiyub
   Matrix transformations of strongly convergent sequences into $V_{\sigma}$, 103—109 
DOI: 10.2298/FIL1003103M

10. M. Mateljevic, V. Bozin and M. Knezevic
Quasiconformality of harmonic mappings between Jordan domains, 111-124 

DOI: 10.2298/FIL1003111M

11. K.-L. Tseng, S.-R. Hwang and S. S. Dragomir
On some weighted integral inequalities for convex functions related to Fejer's result, 125—148  

DOI: 10.2298/FIL1003125T

12. S. Zivkovic-Zlatanovic and R.  E. Harte
   On almost essentially  Ruston elements  of a Banach algebra, 149—155  

DOI: 10.2298/FIL1003149Z